Scientific Article
previous document  unige:12463  next document
add to browser collection
Title

A note on D-stability

Author
Published in BIT Numerical Mathematics. 1984, vol. 24, no. 3, p. 383-386
Abstract This paper gives new insight into the concept of D-stability of Runge-Kutta methods for stiff ordinary differential equations.
Stable URL http://archive-ouverte.unige.ch/unige:12463
Full text
Identifiers

157 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :